# SDR IXXA060117S

- Difficulty date: June 14, 2004
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND CORROSION AROUND DOME NUTS AT STATION 44 LONGERON 27 RIGHT.  REMOVED CORROSION, OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE SECTION OF LONGERON.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND NEW FASTENERS IAW DC8 SRM 53-2-2, 51-1-8, AND 51-1-21.
